# SDR 9602192769

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FIRE BELL AND LIGHT ACTIVATED.  ENGINE SHUT DOWN, AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 FIRE DETECTION UNIT AND ENGINE FIRE LOOP.
